Pacific Journal of Mathematics

Remarks on the maximum principle for parabolic equations and its applications.

Avner Friedman

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 201-211.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040096

Mathematical Reviews number (MathSciNet)
MR0102655

Zentralblatt MATH identifier
0103.06403

Subjects
Primary: 35.00

Citation

Friedman, Avner. Remarks on the maximum principle for parabolic equations and its applications. Pacific J. Math. 8 (1958), no. 2, 201--211. https://projecteuclid.org/euclid.pjm/1103040096


Export citation

References

  • [1] F. A. Ficken, Uniqueness theorems for certain parabolic equations, J. Rational Me- chanics and Analysis, 1 (1952), 573-578.
  • [2] E. Hopf, A remark on linear elliptic differentialequations of second order, Proc. Amer. Math. Soc, 3 (1952), 791-793.
  • [3] L. Nirenberg, A strong maximumprinciple for parabolic equations, Comm. Pure and Appl. Math., 6 (1953), 167-177.
  • [4] O. A. Olainik, On properties of some boundary problems for equations of elliptic type, Mat. Sb. (N.S.), 30 (72) (1952), 695-702.